# SDR FDEA201107172770

- Difficulty date: July 17, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR AT LT WING INBD FLAP LOWER SKIN OTBD SIDE.   FOUND NOT ACCOMPLISHED IAW ANY APPROVED DATA.  REPAIR AT LT WING INBD FLAP REMOVED IAW SRM 51-35-01, REV 47. NEW REPAIR DOUBLER  FABRICATED & INSTALLED IAW SRM 57-50-01, FIG 201, REPAIR 1, REV 47 AND EA 1-5730-152542.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 112.
